# SDR CALA2014010990101

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1120 TENSION TIE, ONE EACH FASTENER HOLE CRACK FOUND AT HORIZONTAL SHEAR WEB AT 12 O'CLOCK & 6 O'CLOCK POSITION THROUGH THICKNESS.  MAIN DECK RT BS 1120 HORIZONTAL SHEAR WEB CRACKED, CRACK LENGTH 0.125, REPAIRED IAW SRM53-40-30 REPAIR 4, FIG 201.
